# SDR ASAA2013052894935

- Difficulty date: May 28, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,347 hours, 7,578 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40DK7H
- Condition: Malfunctioned
- Location: Satcom
- Part time: 152 hours, 43 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SAT PROMT ON LINE 4L ON SAT COM NOT AVAILABLE FOR USE PROMT WAS RESENT DURING PREFLIGHT.  ACFT GROUNDED.  R & R SDU.  OPS CHECKED GOOD.
